# SDR HEEA083448

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,784 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: MS24171D1
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG RELAY INOPERATIVE. SCRAPPED.
